Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil increase, sleep decrease? Merci

Posted by christophrejmc on December 7, 2002, at 0:34:55

In reply to Nardil increase, sleep decrease?, posted by Merci on December 6, 2002, at 21:53:16

> am sleeping horribly on 75 mg.

what do you mean by "sleeping horribly?" Difficulty falling asleep, staying asleep, waking up too early? how long have you been on 75?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:christophrejmc thread:130846
URL: http://www.dr-bob.org/babble/20021203/msgs/130859.html